# SDR CALA2024041501070

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 451T25031
- Condition: Corroded
- Location: Bs 1305 Rbl 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STA1305 RBL3 MARKED FLAGGED #6405 REMOVED & REPLACED CORRODED INTERCOSTAL IAW B767 SRM 51-40-02 SECTION 7.
